Alert archive / Oklahoma / High Wind Warnings in 2013

High Wind Warning 2, NWS Norman, OK

May 18, 20138 counties in Oklahoma

NWS Norman, OK issued this high wind warning at May 18, 2013, 8:49 PM CDT for 8 counties in Oklahoma. It was in force for 3 hr. 16 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 18, 2013, 8:49 PM CDT (01:49 UTC)
Expired
May 18, 2013, 11:46 PM CDT
In force
3 hr
Issued by
NWS Norman, OK

Counties Alfalfa County, OK, Dewey County, OK, Garfield County, OK, Grant County, OK, Kay County, OK, Major County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 30 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 8:50 PM CDTTSTM WND GST 624 Se Enid, OKWOODRING AIRPORT
May 18, 8:50 PM CDTTSTM WND GST 633 Se Breckenridge, OK
May 18, 9:00 PM CDTHAIL 1.9Vance Air Force Base, OK
May 18, 9:00 PM CDTHAIL 2Vance Air Force Base, OK1.9 INCH MEASURED
May 18, 9:05 PM CDTTSTM WND GST 583 Se Breckenridge, OK
May 18, 9:08 PM CDTTSTM WND DMGEnid, OKPOLICE OFFICER INJURED BY DEBRIS. MANY TREES AND POWER LINES DOWNED
May 18, 9:10 PM CDTTSTM WND GST 571 Wsw Lahoma, OK
May 18, 9:10 PM CDTTSTM WND GST 623 Se Breckenridge, OK
May 18, 9:25 PM CDTTSTM WND GST 571 Wsw Lahoma, OK
May 18, 9:40 PM CDTTSTM WND GST 581 Wsw Lahoma, OK
May 18, 9:50 PM CDTTSTM WND GST 701 Wsw Lahoma, OK
May 18, 10:00 PM CDTNON-TSTM WND GST 611 Sw Medford, OK
May 18, 10:05 PM CDTNON-TSTM WND GST 631 Sw Medford, OK
May 18, 10:20 PM CDTNON-TSTM WND GST 591 Sw Medford, OK
May 18, 10:20 PM CDTNON-TSTM WND GST 604 Sse Blackwell, OK
May 18, 11:50 PM CDTTSTM WND GST 604 Wnw Camargo, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 1.8 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4455 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4455 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

336 
WWUS74 KOUN 190149
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
849 PM CDT SAT MAY 18 2013

OKZ005>007-010>012-015-190400-
/O.NEW.KOUN.HW.W.0002.130519T0149Z-130519T0400Z/
WOODS-ALFALFA-GRANT-WOODWARD-MAJOR-GARFIELD-DEWEY-
INCLUDING THE CITIES OF...ALVA...CHEROKEE...MEDFORD...WOODWARD...
FAIRVIEW...ENID...TALOGA
849 PM CDT SAT MAY 18 2013

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 11 PM CDT THIS EVENING FOR
PARTS OF NORTHERN OKLAHOMA.

* TIMING: THROUGH LATE THIS EVENING.

* WINDS: WIND GUSTS UP TO 75 MPH WILL BE POSSIBLE.

* IMPACTS: THESE STRONG WINDS WILL BLOW AROUND LIGHT WEIGHT
  OBJECTS THAT ARE NOT TIED DOWN AND COULD DAMAGE TREES AND POWER
  LINES. THE STRONG WINDS WILL ALSO MAKE TRAVEL DIFFICULT...
  ESPECIALLY IN HIGH PROFILE VEHICLES. ANY BLOWING DUST COULD ALSO
  REDUCE VISIBILITIES TO A HALF A MILE OR LESS IN SOME LOCATIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN BLOW LIGHTWEIGHT OBJECTS AROUND...MAKE IT
DIFFICULT TO KEEP YOUR VEHICLE ON THE ROAD AND CREATE AREAS OF
BLOWING DUST.

&&

$$
2 follow-up statements
189 
WWUS74 KOUN 190332
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1032 PM CDT SAT MAY 18 2013

OKZ005-006-010>012-015-190445-
/O.CAN.KOUN.HW.W.0002.000000T0000Z-130519T0400Z/
WOODS-ALFALFA-WOODWARD-MAJOR-GARFIELD-DEWEY-
INCLUDING THE CITIES OF...ALVA...CHEROKEE...WOODWARD...FAIRVIEW...
ENID...TALOGA
1032 PM CDT SAT MAY 18 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE HIGH
WIND WARNING. 

THE EFFECTS OF THE HEAT BURST HAS DECREASED ACROSS THIS AREA. WIND
GUSTS UP TO 45 MPH WILL STILL BE POSSIBLE BUT THE HIGH WINDS HAVE
LIKELY ENDED.

$$

OKZ008-190500-
/O.EXB.KOUN.HW.W.0002.000000T0000Z-130519T0500Z/
KAY-
INCLUDING THE CITY OF...PONCA CITY
1032 PM CDT SAT MAY 18 2013

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT FOR PARTS
OF NORTH CENTRAL OKLAHOMA.

* TIMING: THROUGH MIDNIGHT.

* WINDS: WIND GUSTS UP TO 70 MPH WILL BE POSSIBLE.

* IMPACTS: THESE STRONG WINDS WILL BLOW AROUND LIGHT WEIGHT
  OBJECTS THAT ARE NOT TIED DOWN AND COULD DAMAGE TREES AND POWER
  LINES. THE STRONG WINDS WILL ALSO MAKE TRAVEL DIFFICULT...
  ESPECIALLY IN HIGH PROFILE VEHICLES. ANY BLOWING DUST COULD ALSO
  REDUCE VISIBILITIES TO A QUARTER OF A MILE OR LESS IN SOME
  LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN BLOW LIGHTWEIGHT OBJECTS AROUND...MAKE IT
DIFFICULT TO KEEP YOUR VEHICLE ON THE ROAD AND CREATE AREAS OF
BLOWING DUST.

&&

$$

OKZ007-190500-
/O.EXT.KOUN.HW.W.0002.000000T0000Z-130519T0500Z/
GRANT-
INCLUDING THE CITY OF...MEDFORD
1032 PM CDT SAT MAY 18 2013

...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT ACROSS PARTS OF NORTH CENTRAL OKLAHOMA. 

* TIMING: THROUGH MIDNIGHT.

* WINDS: WIND GUSTS UP TO 70 MPH WILL BE POSSIBLE.

* IMPACTS: THESE STRONG WINDS WILL BLOW AROUND LIGHT WEIGHT 
  OBJECTS THAT ARE NOT TIED DOWN AND COULD DAMAGE TREES AND 
  POWER LINES. THE STRONG WINDS WILL ALSO MAKE TRAVEL 
  DIFFICULT... ESPECIALLY IN HIGH PROFILE VEHICLES. ANY BLOWING 
  DUST COULD ALSO REDUCE VISIBILITIES TO A HALF A MILE OR LESS 
  IN SOME LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN BLOW LIGHTWEIGHT OBJECTS AROUND...MAKE IT
DIFFICULT TO KEEP YOUR VEHICLE ON THE ROAD AND CREATE AREAS OF
BLOWING DUST.

&&

$$
400 
WWUS74 KOUN 190446
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1146 PM CDT SAT MAY 18 2013

OKZ007-008-190600-
/O.CAN.KOUN.HW.W.0002.000000T0000Z-130519T0500Z/
GRANT-KAY-
INCLUDING THE CITIES OF...MEDFORD...PONCA CITY
1146 PM CDT SAT MAY 18 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE HIGH
WIND WARNING FOR NORTH CENTRAL OKLAHOMA.

THE EFFECTS OF THE HEAT BURST HAVE DIMINISHED ACROSS THE AREA.
WIND GUSTS TO 45 MPH WILL STILL BE POSSIBLE BUT THE HIGH WINDS
HAVE LIKELY ENDED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at May 18, 2:25 PM CDT, 6 hours 24 minutes earlier.

Area forecast discussion, May 18, 2:25 PM CDT, 6 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
225 PM CDT SAT MAY 18 2013

.DISCUSSION...
STAGE STILL APPEARS TO BE SETTING UP FOR A VERY BUSY FEW DAYS
WRT SEVERE WEATHER ACROSS OKLAHOMA AND WESTERN NORTH TEXAS. LARGE
SCALE WESTERN TROUGH WILL BRING SEVERAL SHORTWAVES INTO THE
SOUTHERN PLAINS THROUGH TUESDAY BEFORE MAIN TROUGH MOVES THROUGH.

FOR TODAY... CAPPING INVERSION HAS HELD THINGS IN CHECK... BUT
MIDDAY SOUNDING ACROSS THE AREA SHOW ONLY MINIMAL CAP STILL
REMAINING. EXPECT STORMS TO DEVELOP ACROSS WESTERN OKLAHOMA INTO
WESTERN NORTH TEXAS AND WITH EXTREME INSTABILITY AND STRENGTHENING
WIND FIELDS... SEVERE STORMS ARE LIKELY.

ANOTHER ROUND OF SEVERE WEATHER IS ANTICIPATED ON SUNDAY WITH THE
MAIN SFC BOUNDARIES RESIDING FARTHER EAST AND SOUTHEAST IN THE
MAIN BODY OF THE STATE WITH AFTN STORMS DEVELOPING IN WESTERN
OKLAHOMA AND MORE LIKELY AFFECTING CENTRAL SECTIONS OF
OKLAHOMA. AGAIN INSTABILITY AND WIND FIELDS WILL BE VERY
FAVORABLE FOR HIGH END SEVERE STORMS.

THE LATEST MODEL RUNS HAVE SLOWED THE EASTWARD PROGRESSION OF SFC
BOUNDARIES DOWN AND KEEP MUCH OF CENTRAL INTO EASTERN OKLAHOMA IN
THE RISK ON MONDAY AND PERHAPS EVEN INTO TUESDAY ACROSS SOUTHEAST
OKLAHOMA. THE PARTICULARS WILL BECOME INCREASINGLY DEPENDENT ON
WHAT HAPPENS THE DAY/NIGHT BEFORE.

OTHERWISE VERY WARM/HOT AND MUGGY CONDITIONS WILL CONTINUE THE
NEXT SEVERAL DAYS BEFORE THE SFC FRONT WORKS THROUGH THE AREA WITH
SOME COOLER AND DRIER AIR WORKING INTO OKLAHOMA AND NORTH TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  69  90  66  87 /  30  30  50  50
HOBART OK         69  95  63  94 /  30  20  10  20
WICHITA FALLS TX  71  98  67  97 /  30  20  20  20
GAGE OK           61  88  56  84 /  30  20  20  20
PONCA CITY OK     70  89  64  84 /  30  50  60  50
DURANT OK         69  88  71  88 /  20  20  30  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

26/30
Hazardous weather outlook, May 18, 12:19 PM CDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1219 PM CDT SAT MAY 18 2013

OKZ004>048-050>052-TXZ083>090-191000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1219 PM CDT SAT MAY 18 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA...AND A SLIGHT RISK THAT INCLUDES
WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA IS ACROSS NORTHWESTERN OKLAHOMA...WEST AND
NORTH OF A LINE FROM NEAR CHEROKEE...TO WATONGA...TO WEATHERFORD...
TO ELK CITY. THE SLIGHT RISK AREA INCLUDES MUCH OF WESTERN AND
CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS...GENERALLY WEST OF A LINE
FROM CHANDLER... TO SULPHUR...TO MARIETTA INCLUDING ALL OF WESTERN
NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THIS AFTERNOON THROUGH MIDNIGHT.

IMPACTS...
LARGE DAMAGING HAIL LARGER THAN BASEBALLS MAY CREATE DAMAGE TO CROPS..
ROOFS AND CARS. DAMAGING WINDS MAY DOWN TREES AND POWER LINES AND DAMAGE
STRUCTURES. ISOLATED TORNADOES ARE ALSO POSSIBLE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND EVENING.

DISCUSSION...
A DRYLINE WILL LIE ALONG THE BORDER BETWEEN THE TEXAS PANHANDLE AND
OKLAHOMA THIS AFTERNOON. CONVERGENCE ALONG THE DRYLINE...PLUS LIFT
ASSOCIATED WITH AN UPPER-LEVEL WAVE...WILL HELP GENERATE SCATTERED
THUNDERSTORMS BY LATE THIS AFTERNOON. STRONG INSTABILITY AND MODERATE
TO STRONG WIND SHEAR WILL PROVIDE AN ENVIRONMENT THAT IS VERY FAVORABLE
FOR SEVERE THUNDERSTORMS. IN THE MODERATE RISK AREA...CONDITIONS WILL
SUPPORT A HIGHER PROBABILITY OF SEVERE STORMS AND TORNADOES THIS AFTERNOON
AND EVENING. THUNDERSTORMS WILL LIKELY BECOME LESS NUMEROUS AFTER MIDNIGHT
REDUCING THE SEVERE WEATHER RISK.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
AN ELEVATED RISK OF SEVERE STORMS WILL OCCUR AGAIN ON SUNDAY AND MONDAY...
AND POSSIBLY INTO TUESDAY. A CHANCE OF STORMS WILL CONTINUE THROUGH
FRIDAY...BUT THE RISK OF SEVERE STORMS WILL BE LOW AFTER TUESDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SUNDAY.

CMS/30/26

In the hours before

Special weather statement, May 18, 8:15 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT SAT MAY 18 2013

OKZ015-016-190130-
CUSTER OK-DEWEY OK-
815 PM CDT SAT MAY 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CUSTER AND SOUTHEASTERN
DEWEY COUNTIES UNTIL 830 PM CDT...

AT 813 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CUSTER CITY...
MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3566 9900 3595 9876 3587 9863 3569 9864
      3554 9883
TIME...MOT...LOC 0113Z 221DEG 31KT 3566 9886

..SPEG.
Local storm report, May 18, 8:20 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
820 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     5 WNW EL RENO           35.56N 98.04W
05/18/2013  M60 MPH          CANADIAN           OK   MESONET

&&

JPIKE
Local storm report, May 18, 8:27 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
827 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             GOREE                   33.47N 99.52W
05/18/2013  E1.50 INCH       KNOX               TX   EMERGENCY MNGR

&&

JPIKE
Special weather statement, May 18, 8:39 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
839 PM CDT SAT MAY 18 2013

OKZ005>007-010>012-015-017-190230-
WOODWARD OK-GRANT OK-WOODS OK-BLAINE OK-DEWEY OK-GARFIELD OK-
MAJOR OK-ALFALFA OK-
839 PM CDT SAT MAY 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WOODWARD...GRANT...
SOUTHERN WOODS...NORTHERN BLAINE...DEWEY...GARFIELD...MAJOR AND
ALFALFA COUNTIES UNTIL 930 PM CDT...

AT 832 PM CDT...STRONG WINDS ASSOCIATED WITH THUNDERSTORMS OVER
CENTRAL OKLAHOMA WILL CONTINUE TO SPREAD ACROSS PARTS OF NORTHERN
OKLAHOMA. WIND GUSTS OF 45 TO 55 MPH CAN BE EXPECTED AND MAY PERSIST
FOR ABOUT AN HOUR OR SO.

LAT...LON 3617 9747 3617 9820 3583 9867 3581 9936
      3654 9940 3687 9853 3700 9760 3700 9749
TIME...MOT...LOC 0132Z 240DEG 49KT 3620 9802
Local storm report, May 18, 8:42 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
842 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     4 N VERNON              34.21N 99.28W
05/18/2013  M66 MPH          WILBARGER          TX   AWOS

&&

JPIKE
Local storm report, May 18, 8:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
849 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND GST     VANCE AIR FORCE BASE    36.34N 97.90W
05/18/2013  M64 MPH          GARFIELD           OK   AWOS

0840 PM     TSTM WND GST     1 WSW LAHOMA            36.38N 98.11W
05/18/2013  M67 MPH          MAJOR              OK   MESONET

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:00 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Jackson45 min
May 18, 7:26 PM CDTAreal Flood AdvisoryOUNJackson, Kiowa, Washita3 hr
May 18, 7:29 PM CDTSevere Thunderstorm WarningOUNCaddo, Greer, Kiowa, Washita46 min
May 18, 7:53 PM CDTSpecial Weather StatementOUNCanadian37 min
May 18, 7:56 PM CDTSevere Thunderstorm WarningOUNHarper, Woods49 min
May 18, 8:02 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson43 min
May 18, 8:12 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Washita48 min
May 18, 8:15 PM CDTSpecial Weather StatementOUNCuster15 min
May 18, 8:22 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher38 min
May 18, 8:31 PM CDTSevere Thunderstorm WarningOUNKiowa29 min
May 18, 8:39 PM CDTSpecial Weather StatementOUNAlfalfa, Dewey, Garfield, Grant, Major, Woods and 1 more51 min
May 18, 8:43 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman47 min
May 18, 8:56 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman34 min
May 18, 9:02 PM CDTFlash Flood WarningOUNKiowa3 hr
May 18, 9:05 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma40 min
May 18, 9:31 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Jackson, Kiowa, Tillman and 1 more44 min
May 18, 11:04 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens41 min
May 18, 11:08 PM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole37 min
May 18, 11:15 PM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole45 min
May 18, 11:35 PM CDTSpecial Weather StatementOUNMajor25 min
May 18, 11:43 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward47 min
May 19, 12:07 AM CDTSpecial Weather StatementOUNHughes, Seminole23 min
May 19, 12:29 AM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward46 min
May 19, 12:33 AM CDTSpecial Weather StatementOUNBlaine27 min
May 19, 1:11 AM CDTSpecial Weather StatementOUNGarfield, Major64 min
May 19, 2:12 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble33 min
May 19, 4:20 AM CDTRed Flag WarningOUNHarmon, Jackson, Tillman17 hr
May 19, 2:31 PM CDTSpecial Weather StatementOUNWoods29 min
May 19, 2:48 PM CDTSpecial Weather StatementOUNCanadian27 min
May 19, 3:00 PM CDTSpecial Weather StatementOUNWoods30 min
May 19, 3:17 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods43 min
May 19, 3:19 PM CDTSpecial Weather StatementOUNCanadian26 min
May 19, 3:21 PM CDTSpecial Weather StatementOUNHarper24 min
May 19, 3:25 PM CDTSevere Thunderstorm WarningOUNGrant35 min
May 19, 3:31 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma44 min
May 19, 3:40 PM CDTSevere Thunderstorm WarningOUNHarper, Woods50 min
May 19, 3:42 PM CDTTornado WarningOUNCanadian, Logan, Oklahoma33 min
May 19, 3:54 PM CDTSpecial Weather StatementOUNGrady36 min
May 19, 4:00 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant45 min
May 19, 4:07 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward53 min
May 19, 4:11 PM CDTTornado WarningOUNOklahoma34 min
May 19, 4:16 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain44 min
May 19, 4:33 PM CDTSevere Thunderstorm WarningOUNLogan27 min
May 19, 4:36 PM CDTSevere Thunderstorm WarningOUNGrant, Kay39 min
May 19, 4:43 PM CDTTornado WarningOUNLincoln, Oklahoma32 min
May 19, 4:50 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods40 min
May 19, 4:51 PM CDTSevere Thunderstorm WarningOUNOklahoma39 min
May 19, 4:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain63 min
May 19, 4:58 PM CDTTornado WarningOUNLincoln32 min
May 19, 5:12 PM CDTSevere Thunderstorm WarningOUNGrant, Kay48 min
May 19, 5:21 PM CDTTornado WarningOUNCleveland, McClain24 min
May 19, 5:30 PM CDTTornado WarningOUNLincoln, Payne30 min
May 19, 5:40 PM CDTTornado WarningOUNCleveland, McClain35 min
May 19, 6:00 PM CDTSevere Thunderstorm WarningOUNKay45 min
May 19, 6:01 PM CDTTornado WarningOUNCleveland, Pottawatomie44 min
May 19, 6:03 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne42 min
May 19, 6:08 PM CDTTornado WarningOUNLincoln37 min
May 19, 6:17 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie43 min
May 19, 6:29 PM CDTTornado WarningOUNPottawatomie46 min
May 19, 6:42 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne18 min
May 19, 6:45 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie45 min
May 19, 6:59 PM CDTTornado WarningOUNLincoln, Pottawatomie31 min

Nearby

High Wind Warnings in Oklahoma, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.